Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013, Article ID 301609, 4 pages
http://dx.doi.org/10.1155/2013/301609
Research Article

Asymptotic Bounds for the Time-Periodic Solutions to the Singularly Perturbed Ordinary Differential Equations

Department of Mathematics, Sinop University, 57000 Sinop, Turkey

Received 3 October 2013; Accepted 24 October 2013

Academic Editors: F. Mukhamedov, G. Tsiatas, and H. Yang

Copyright © 2013 Gabil M. Amiraliyev and Aysenur Ucar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Chadwick and R. El-Mazuzi, “A coupled far-field formulation for time-periodic numerical problems in fluid dynamics,” Proceedings of the Indian Academy of Sciences, vol. 122, no. 4, pp. 661–672, 2012. View at Google Scholar
  2. T. Iwabuchi and R. Takada, “Time periodic solutions to the Navier-Stokes equations in the rotational framework,” Journal of Evolution Equations, vol. 12, no. 4, pp. 985–1000, 2012. View at Google Scholar
  3. S. Ji and Y. Li, “Time periodic solutions to the one-dimensional nonlinear wave equation,” Archive for Rational Mechanics and Analysis, vol. 199, no. 2, pp. 435–451, 2011. View at Publisher · View at Google Scholar · View at Scopus
  4. E. A. Butcher, H. Ma, E. Bueler, V. Averina, and Z. Szabo, “Stability of linear time-periodic delay-differential equations via Chebyshev polynomials,” International Journal for Numerical Methods in Engineering, vol. 59, no. 7, pp. 895–922, 2004. View at Google Scholar · View at Scopus
  5. H. Hartono and A. H. P. Van Der Burgh, “A linear differential equation with a time-periodic damping coefficient: stability diagram and an application,” Journal of Engineering Mathematics, vol. 49, no. 2, pp. 99–112, 2004. View at Publisher · View at Google Scholar · View at Scopus
  6. G. M. Amiraliyev and H. Duru, “A uniformly convergent difference method for the periodical boundary value problem,” Computers and Mathematics with Applications, vol. 46, no. 5-6, pp. 695–703, 2003. View at Publisher · View at Google Scholar · View at Scopus
  7. Z. Cen, “Uniformly convergent second-order difference scheme for a singularly perturbed periodical boundary value problem,” International Journal of Computer Mathematics, vol. 88, no. 1, pp. 196–206, 2011. View at Publisher · View at Google Scholar · View at Scopus
  8. L. Peng-cheng and J. Ben-xian, “A singular perturbation problem for periodic boundary differential equation,” Applied Mathematics and Mechanics, vol. 8, no. 10, pp. 929–937, 1987. View at Publisher · View at Google Scholar · View at Scopus
  9. G. M. Amiraliyev, Towards the Numerical Solution of the Periodical on Time Problem for Pseudo-Parabolic Equation, Numerical Methods of Analysis Baku State University, 1988.
  10. P. Giesl and H. Wendland, “Approximating the basin of attraction of time-periodic ODEs by meshless collocation of a Cauchy problem,” Discrete and Continuous Dynamical Systems Supplements, pp. 259–268, 2009, 7th AIMS Conference. View at Google Scholar
  11. J. J. Hench and A. J. Laub, “Numerical solution of the discrete-time periodic Riccati equation,” IEEE Transactions on Automatic Control, vol. 39, no. 6, pp. 1197–1210, 1994. View at Publisher · View at Google Scholar · View at Scopus
  12. C. V. Pao, “Numerical methods for time-periodic solutions of nonlinear parabolic boundary value problems,” SIAM Journal on Numerical Analysis, vol. 39, no. 2, pp. 647–667, 2002. View at Publisher · View at Google Scholar · View at Scopus
  13. E. V. Zemlyanaya and N. V. Alexeeva, “Numerical study of time-periodic solitons in the damped-driven NLS,” International Journal of Numerical Analysis & Modeling, Series B, vol. 2, no. 2-3, pp. 248–261, 2011. View at Google Scholar
  14. G. M. Amiraliyev, “Difference method for a singularly perturbed initial value problem,” Turkish Journal of Mathematics, vol. 22, no. 3, pp. 283–294, 1998. View at Google Scholar · View at Scopus
  15. L. Herrmann, “Periodic solutions to a one-dimentional strongly nonlinear wave equation with strong dissipation,” Czechoslovak Mathematical Journal, vol. 35, no. 2, pp. 278–293, 1985. View at Google Scholar